# SDR C2XA07TY003

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 10,850 hours, 8,494 cycles
- Engine: Allsn AE3007A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS WAS AN AIR RETURN ON A REPO FLIGHT FOR A LANDING GEAR AIR/GROUND FAIL MESSAGE AND A T/R DISAGREE MESSAGE. MAINTENACE SERVICED THE NLG IAW AMM 32-20-01. OPS CHECKED GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
